Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe hair loss, prescribed Xtin and warned about its side effects on sexual life. What could the possible drawbacks be?

Hi, I am a 26 yrs old male and have been facing hair fall since 4 yrs. I went to a dermatologist yesterday and he prescribed Xtin plus. He told me 2 out of 100 people face sexual problems after having Xtin plus. Please confirm what sort of sexual problems can occur and is it really safe to consume it? Also doctor told me it is Genetic but claims to bring back my hair in 6-8 months. Is it really true?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  975
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello,xtin plus contains 5mg of biotin and 1mg of finasteride. biotin is a vitamin important for hair growth n finasteride will stop hair fall, till the time you take the treatment hair will not fall and may be there is some growth of hair but on stoping the treatment the effect of drug will vane off in some months and symptoms will reappear. so its best to save whats is left via drug treatment till u need it because sooner or later it will shed. thank you
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor